About Me

My photo
I'm on a mission to save the world! Or maybe just to find the perfect mac and cheese.
You can follow my adventures on Twitter @AROTBEblog
Join the community Facebook group here: https://www.facebook.com/groups/304942633026300/
Questions, Comments, and rants welcome at
bipolarexpressride@gmail.com


Friday, April 6, 2018

Cranky Pants

Go away.

Story: I’ve had a problem since last June (ooh, mystery). Well, I went to doctor after doctor and none of them could figure out what was wrong. Then, clarity. I had the thought that one of my meds could be causing it. I called the pharmacist and she confirmed my suspicion. This particular med can, indeed, cause this issue.

I brought this to my med manager yesterday. She doubled one of my meds to make up for cutting the problematic med. So now I take the one morning and night. Genius me forgot to take said med this morning. With the other one cut significantly down, I’m not anywhere near where I’d like to be. I’m cranky, to put it nicely. I’m biting at the nice people, and I feel just plain miserable.

I haven’t felt this bad in over a year, before my meds were all sorted. Why do the meds that work have to have the worst side effects? Oh yeah... I react to everything. If it’s got side effects, you can bet I’ll get the worst ones. How am I supposed to stay stable when my meds try to kill me?

Now I just have to hope that taking another med twice a day helps as much as the other one did. I’m not holding my breath. Prayers and good vibes now being accepted!

No comments:

Post a Comment